MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN FLUID DELIVERY LINE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN FLUID DELIVERY LINE
Catalog Number 734-07
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nurse stated that the fluid delivery line (fdl) was improperly latched into place on the back of the arctic sun device and was unable to start therapy.Multiple nurses have tried to slide the silver lever to loosen the fluid delivery line (fdl), but it would not move.Confirmed the level should slide horizontally.Suggested having biomed come look at the device when they were in house later.No other devices available.
 
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.At this time, the root cause of the reported event could not be determined.Multiple nurses have tried to slide the silver lever to loosen the fluid delivery line (fdl), but it would not move.Confirmed the level should slide horizontally.Suggested having biomed come look at the device when they were in house later.No other devices available.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Connections 1) use only medivance approved cables and accessories with the arctic sun¿ temperature management system control module.Connect the fluid delivery line, patient temp 1 cable, patient temp 2 cable (optional) and fill tube to the back of the control module.2) plug the power cord into the wall outlet.Position arctic sun¿ temperature management system so that access to the power cord is not restricted.Connect arcticgel¿ pads while holding the pad line tubing, insert the clear pad line connector into the fluid delivery line manifold.Do not press or squeeze the wings when connecting.The connector will click into place.Check the surface of the device for mechanical damage prior to use.External surfaces ¿ clean the exterior body of the control module, fluid delivery lines, power cords and temperature cables using a soft cloth and mild detergent or disinfectant according to hospital protocol.Inspect fluid delivery line 1.Power on the system 2.From the patient therapy selection screen press the hypothermia button to display the hypothermia therapy screen.3.From the hypothermia therapy screen, press the manual control button to open the manual control window.4.Set the manual control water target temperature to 28°c and the duration to 30 minutes.5.Connect a shunt to a set of fluid delivery line ports.6.Press the help button and then press the help index button.Select the topic maintenance and service and sub topic system diagnostics then press the display button.Verify that inlet pressure is -7 ± 0.2.7.Repeat on all valves.If inlet pressure is out of range, replace the two valves that the shunt is connected to.8.Ensure that the shunt is removed before device is put back in service.A dhr review is not required as the serial number is unknown.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN FLUID DELIVERY LINE
Common Device Name
ARCTIC SUN FLUID DELIVERY LINE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21309569
Report Number1018233-2025-00595
Device Sequence Number18354887
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown